Negative HIV test but many symptoms. Help me please!
Aug 28, 2013
Hello, Please help me!
My relative risk was May 9, 2013. With a woman who practiced oral sex without a condom (She made a boquet) and insertive vaginal sex with a condom. During sex I realized there was blood on the condom and ejaculated when I removed the condom and ejaculated outside the vagina. I have many symptoms: Oral Candidiasis, Pain in Spleen, Liver Enzymes elevated (ALT, AST, AF, GGT) and high blood proteins (Gamma globulins and beta globulins), Swollen glands in the neck, I had a rash on the arms, neck, face and trunk. During this period, HIV test done with 8, 32, 61, 74 and 91 days after the risk (ELISA 4th generation), and all were non-reactive, and an HIV-1 quantitative PCR, the result was INDETACTAVEL (detection limit test 20 HIV RNA copies / ml blood) after 77 days of risk. Tested Syphilis, Hepatitis A, B and C at 8 and 74 days after the risk, all non-reactive. My questions are: 1. My ELISA may be positive after 3 months? I have to take another test after 180 days? These symptoms can be acute HIV (particularly the increase of liver enzymes, increased blood proteins and pains in the spleen)? Please help me, I am very sad! Sorry for my english, I'm from Brazil!
Response from Mr. Glenn
This does not sound like you're infected with HIV.
Firstly, you've had many negative HIV tests. Even at 3 months! Which is what I would've recommended.
But I know what you're thinking: "What if I'm one of those people who takes longer than 3 months?" To which I would respond: "What are the odds of winning the lottery?"
This leads me to my next point. Even if we entertain this thought, there's a problem. When people are infected with HIV, they get symptoms in the beginning that eventually go away.
On top of this your risk to start was very low!
When I think about all this together, it sounds like you do not have HIV. Instead it sounds like your anxiety and stress are out of control and leading you to feel bad physically.
Hope this helps,
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.